# SDR SWAA2014072130113

- Difficulty date: July 12, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 64,005 hours, 52,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT SIDEWALL LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
